A 30-year-old female asked:
Disclaimer

On erythromycin for gastroparesis for a week my face is swollen is that a side effect?

1 doctor answer
Dr. Philip Miller
46 years experience in Family Medicine
Stop antibiotic: and call your prescribing physician immediately. I suggest immediate evaluation today for a possible drug/allergic reaction at ER or UC clinic.
Answered on Mar 25, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Drug interaction: There is moderate possibility for drug interaction per Drugs.Com Drug interaction checker. REF: https://www.drugs.com/interactions-check.php?drug_li ... Read More
1
1 thank
A 68-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience in Allergy and Immunology
Define "allergic": True "drug allergy", or "adverse drug reaction", often times it is the latter, side effects are interpreted as "allergy" to a certain drug, we avoid i ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Steven Ginsberg
36 years experience in Hematology and Oncology
No: Erythromycin is an antibiotic used to treat certain infections. It does not "treat" swollen lymph nodes. If the lymph nodes are enlarged by an erythro ... Read More
A 5-year-old female asked:
Dr. Carrie Cannon
32 years experience in Family Medicine
Mastitis in a baby?: Make warm compresses with a clean wet warm washcloth over the area wrapped in Saran wrap for now to increase blood flow, encourage healing, and draina ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month